# SDR FDEA201510013012

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 249 hours, 13,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A57110340207
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, JOINT AT FRAME 40 LT LOWER HOLE HAS CRACK SIGNAL.   PERFORMED THE REPAIR IAW EA 6-5710-T0320754 PT 1.  THIS REPAIR WAS CATEGORY B & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 129.
